# SDR TRAX200800738

- Difficulty date: June 3, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 409.0+128 BULKHEAD VERTICAL STIFFENER BEAM AT RBL 27 CRACKED AT INBOARD SIDE AT BOTTOM RADIUS APPROX 1/4" LONG.  COMPLIED WITH REPAIR OF BULKHEAD VERTICAL STIFFENER AT RBL 27 IAW REO 601R-53-41-056 AND REO 601R-53-41-056.
